Sum theorems for maximally monotone operators of type (FPV)

Borwein, Jonathan M. and Yao, Liangjin (2013) Sum theorems for maximally monotone operators of type (FPV). Set-Valued and Variational Analysis, 21 (4). pp. 603-616.

PDF - Published Version
Download (426Kb) | Preview


    The most famous open problem in Monotone Operator Theory concerns the maximal monotonicity of the sum of two maximally monotone operators provided that Rockafellar’s constraint qualification holds. In this paper, we prove the maximal monotonicity of A + B provided that A, B are maximally monotone and A is a linear relation, as soon as Rockafellar’s constraint qualification holds: domA∩intdomB≠∅. Moreover, A + B is of type (FPV).

    Item Type: Article
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    49-xx Calculus of variations and optimal control; optimization > 49Nxx Miscellaneous topics
    52-xx Convex and discrete geometry > 52Axx General convexity
    90-xx Economics, operations research, programming, games > 90Cxx Mathematical programming
    Faculty: UNSPECIFIED
    Depositing User: Mrs Naghmana Tehseen
    Date Deposited: 06 Jan 2015 10:12
    Last Modified: 06 Jan 2015 10:12

    Actions (login required)

    View Item